Alert archive / Minnesota / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 26, NWS Twin Cities, MN

June 18, 2009Sherburne County, Stearns County, Wright County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 18, 2009, 9:43 PM CDT for Sherburne County, Stearns County, Wright County, Minnesota. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2009, 9:43 PM CDT (02:43 UTC)
Expired
Jun 18, 2009, 10:30 PM CDT
In force
47 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Sherburne County, MN, Stearns County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 87 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 9:50 PM CDTHAIL 1Cold Spring, MN
Jun 18, 10:03 PM CDTHAIL 0.88Rockville, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 3:12 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1331 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1216 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 190243
SVRMPX
MNC141-145-171-190330-
/O.NEW.KMPX.SV.W.0026.090619T0243Z-090619T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
943 PM CDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN STEARNS COUNTY IN CENTRAL MINNESOTA...
  NORTHWESTERN SHERBURNE COUNTY IN CENTRAL MINNESOTA...
  NORTHWESTERN WRIGHT COUNTY IN CENTRAL MINNESOTA...

* UNTIL 1030 PM CDT

* AT 943 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING
  WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 3 MILES NORTH OF
  COLD SPRING...OR ABOUT 13 MILES WEST OF ST CLOUD...AND MOVING EAST
  AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  ST NICHOLAS...
  ST JOSEPH...
  PLEASANT LAKE...
  WAITE PARK...
  KIMBALL...
  LUXEMBURG...
  ST CLOUD...
  ST AUGUSTA...
  FAIRHAVEN...
  SOUTH HAVEN...
  CLEARWATER...
  CLEAR LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHERN MINNESOTA.

&&

LAT...LON 4552 9392 4526 9402 4530 9438 4533 9438
      4532 9456 4534 9472 4550 9453 4561 9452
TIME...MOT...LOC 0244Z 285DEG 32KT 4551 9442

$$
2 follow-up statements
000 
WWUS53 KMPX 190255
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
955 PM CDT THU JUN 18 2009

MNC141-145-171-190330-
/O.CON.KMPX.SV.W.0026.000000T0000Z-090619T0330Z/
STEARNS MN-SHERBURNE MN-WRIGHT MN-
955 PM CDT THU JUN 18 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN WRIGHT...NORTHWESTERN SHERBURNE AND SOUTHEASTERN
STEARNS COUNTIES...

AT 950 PM HAIL THE SIZE OF QUARTERS WAS REPORTED IN COLD SPRING. 

AT 954 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THE SEVERE STORM WAS LOCATED NEAR
ROCKVILLE...OR ABOUT 3 MILES NORTHEAST OF COLD SPRING...AND MOVING
EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE...ROCKVILLE...PLEASANT LAKE...
WAITE PARK...LUXEMBURG...ST AUGUSTA...ST CLOUD...FAIRHAVEN...
CLEARWATER AND CLEAR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHERN MINNESOTA.

&&

LAT...LON 4552 9392 4526 9402 4530 9438 4533 9438
      4532 9456 4534 9472 4550 9453 4561 9452
TIME...MOT...LOC 0255Z 288DEG 23KT 4548 9437

$$
000 
WWUS53 KMPX 190330
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1030 PM CDT THU JUN 18 2009

MNC141-145-171-190337-
/O.EXP.KMPX.SV.W.0026.000000T0000Z-090619T0330Z/
STEARNS MN-SHERBURNE MN-WRIGHT MN-
1030 PM CDT THU JUN 18 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WRIGHT...
NORTHWESTERN SHERBURNE AND SOUTHEASTERN STEARNS COUNTIES EXPIRES AT
1030 PM CDT...

SEVERE STORMS HAVE MOVED OUT OF THE AREA. HOWEVER...HAIL UP TO DIME 
SIZE IS STILL POSSIBLE UNTIL 11 PM...ESPECIALLY IN AREAS BETWEEN 
CLEAR LAKE AND ST. CLOUD. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHERN MINNESOTA.

LAT...LON 4552 9392 4526 9402 4530 9438 4533 9438
      4532 9456 4534 9472 4550 9453 4561 9452
TIME...MOT...LOC 0327Z 271DEG 26KT 4546 9405

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:30 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 18, 6:30 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
630 PM CDT THU JUN 18 2009

.UPDATED FOR AVIATION DISCUSSION BELOW...

ACTIVE AFTERNOON/EVENING STARTING TO UNFOLD ACROSS CWA AS MOIST
AND UNSTABLE AIR MASS IS IN PLACE. THANKS TO MORNING MCS THAT WENT
ACROSS IOWA...SURFACE ANALYSIS IS A LITTLE MESSY...BUT THERE IS A
PSEUDO WARM FRONT FROM ALEXANDRIA...TO THE TWIN CITIES AND OVER TO
EAU CLAIRE. DEWPOINTS HAVE SURGED INTO THE UPPER 60S AND LOWER 70S
SOUTH OF THIS BOUNDARY AND CURRENT LAPS ANALYSIS SHOWS MLCAPES
AROUND 2500 J/KG IN WRN MN AND ALL GUIDANCE BUT NAM INCREASES
MLCAPES TO NEAR 4000 J/KG ACROSS SRN MN BY 00Z THIS EVENING. SHEER
IS FORECAST TO INCREASE THROUGH THE AFTERNOON...AND WITH PRESSURE
FALLS CURRENTLY BEING SEEN ACROSS ERN SODAK...THIS STILL LOOKS
LIKELY. ALOFT...SEEING TWO SHORTWAVES NEAR THE AREA. THE FIRST IS
OVER SERN NODAK AND HAS HELPED KICK OFF SEVERE STORMS CURRENTLY
OVER THE NW CWA. ANOTHER WAVE CAN BE SEEN ACROSS SRN SODAK AND HAS
HAD A FIELD OF ACCUS ASSOCIATED WITH IT ALL DAY. AS THIS GETS INTO
THE CWA IN THE NEXT COUPLE OF HOURS...IT SHOULD HELP LEAD TO MORE
WIDESPREAD CONVECTION AS IT SHOULD HELP BREAK THE CAP SEEN ON THE
18Z SOUNDING FROM MPX. THIS ACTIVITY WILL LIKELY CONGEAL INTO AN
MCS OVER SE MN TONIGHT AS 20 TO 30 KT LLJ POKES UP FROM IOWA INTO
THAT AREA.

FOR FRIDAY...ANOTHER STRONG SHORTWAVE IS FORECAST TO MOVE THROUGH
THE AREA DURING THE DAY WHILE PUSHING A COLD FRONT ACROSS THE CWA.
BOTH OF THESE FEATURES WILL BEGIN MOVING ACROSS MN IN THE MORNING
AND BE NEAR THE MN/WI BORDER BY THE AFTERNOON. MLCAPES ARE AGAIN
FORECAST TO BE AROUND 3000 J/KG...WILL SEE ANOTHER CHANCE FOR
SEVERE WEATHER...THOUGH THIS TIME SEVERE CHANCES WILL BE BEST
ACROSS SE MN AND WI. STORM CHANCES WILL WILL FINALLY DIMINISH ON
SATURDAY AS SHORTWAVE RIDGE MOVES OVERHEAD AND MID AND UPPER
LEVELS DRY OUT. TO GO ALONG WITH WITH THE DRYING OUT...WARM UP
WILL BEGIN AND WILL START SEEING HIGHS IN THE MID AND UPPER 80S.

NEXT SHOT FOR THUNDERSTORMS LOOKS TO BE SUNDAY/SUNDAY NIGHT AS
ALL MODELS BRING SHORTWAVE AROUND THE PERIPHERY OF THE SUBTROPICAL
RIDGE. NAM AND ECMWF ARE FURTHEST EAST WITH THIS WAVE AND GENERATE
SOME LIGHT QPF ACROSS THE CWA. GFS TAKES MOST OF THIS ENERGY
ACROSS THE DAKOTAS AND GENERATES VERY LITTLE PRECIP OVER THE MPX
CWA. WITH THE SHORTWAVE MOVING THROUGH DURING THE AFTERNOON...
FELT THERE IS ENOUGH SUPPORT TO HAVE 20 TO 30 POPS ACROSS AREA
SUNDAY/SUNDAY NIGHT.

GOING INTO NEXT WEEK...SUBTROPICAL RIDGE BUILDS INTO AREA MONDAY
AND TUESDAY...WHICH SHOULD ALLOW TEMPERATURES TO WARM INTO THE 90S
AND PUSH THUNDERSTORM STORM ACTIVITY TO THE NORTH OF THE CWA.
TUESDAY NIGHT...SHORTWAVE MOVING ACROSS NRN MANITOBA WILL PUSH A
COLD FRONT INTO THE CWA. GFS AND ECMWF STALL THIS FRONT OUT ACROSS
THE AREA WEDNESDAY AND THURSDAY WHICH MAY LEAD TO ANOTHER ROUND OF
PRIMARILY NOCTURNAL MCS TYPE ACTIVITY FOR THE MIDDLE OF NEXT WEEK.

&&

.AVIATION.../00Z TAF ISSUANCE/
CONVECTIVE POTENTIAL OVER FA IS THE MAIN CONCERN THIS EVENING.
VIGOROUS WAVE LIFTING INTO NORTHWEST MN AT THIS TIME...WILL CONTINUE
THE MCS DEVELOPMENT OVER THIS REGION OF THE STATE.  THIS WILL MOVE
EAST AFFECTING MAINLY NORTHER TAF SITES/KAXN/KSTC/.  FURTHER
DEVELOPMENT WILL AFFECT EASTERN FA MAINLY AFTER 02Z...WITH ANOTHER
MCS EXPECTED TO DEVELOPMENT FARTHER EAST/SOUTHEAST OVERNIGHT.
THICKNESS PROGS SHOULD MOVE ANY MCS MORE OFF INTO WI/IL LATE
TONIGHT.  EXPECT THINGS TO QUIET DOWN THEN LATER TONIGHT WITH FOG
POSSIBLE LOWERING TO AT LEAST MVFR...ESPECIALLY AT SITES THAT SEE TRSA
THIS EVENING.  APPEARS NEXT WAVE/UPPER LOW TO MOVE ACROSS NORTHERN
MN FRIDAY.  COULD SEE MORE DEVELOPMENT AS WINDS SHIFT MOVE
WEST/NORTHWEST IN THE AFTERNOON...PRIMARILY IN THE EARLY AFTERNOON
OVER EASTERN AREAS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

MPG/DWE
Hazardous weather outlook, Jun 18, 2:30 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
230 PM CDT THU JUN 18 2009

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
191930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
230 PM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY IN THE OUTLOOK AREA THIS
AFTERNOON AND EVENING. THERE IS A MODERATE RISK OF SEVERE
THUNDERSTORMS...INCLUDING TORNADOES...ACROSS SOUTHERN INTO CENTRAL
MINNESOTA AFTERNOON AND EVENING. THIS INCLUDES THE AREA GENERALLY
FROM ALEXANDRIA...TO THE SOUTHERN TWIN CITIES METRO AREA...TO RED
WING AND SOUTHWARD. THE PRIMARY THREATS IN THE MODERATE RISK AREA
INCLUDE TORNADOES...LARGE HAIL...DAMAGING WINDS...AND LOCALIZED
FLASH FLOODING. ELSEWHERE...ACROSS CENTRAL MINNESOTA AND WESTERN
WISCONSIN... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. IN THIS AREA...LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES ARE THE PRIMARY THREATS. THIS
SEVERE WEATHER SETUP IS IN PLACE BECAUSE OF A VERY UNSTABLE
AIRMASS ACROSS THE AREA AHEAD OF A SLOW MOVING TROUGH OF LOW
PRESSURE IN THE EASTERN DAKOTAS TRACKING TOWARD WESTERN MINNESOTA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE LIKELY ON FRIDAY ACROSS THE OUTLOOK
AREA. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE DURING THE
AFTERNOON ACROSS EASTERN MINNESOTA AND WESTERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 18, 8:57 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
857 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             4 NW ELROSA             45.60N 95.01W
06/18/2009  M0.75 INCH       STEARNS            MN   TRAINED SPOTTER

&&

REC
Special weather statement, Jun 18, 8:57 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
857 PM CDT THU JUN 18 2009

MNZ043-190245-
MORRISON-
857 PM CDT THU JUN 18 2009

AT 857 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHEAST OF RANDALL. THIS STORM WAS MOVING EAST
AT 35 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RANDALL.
  LASTRUP.
  HARDING.
  HILLMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4620 9437 4617 9436 4616 9382 4599 9382
      4603 9462 4622 9450 4622 9439
TIME...MOT...LOC 0158Z 265DEG 29KT 4613 9446
Local storm report, Jun 18, 9:00 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             SAUK CENTRE             46.66N 94.95W
06/18/2009  M0.88 INCH       STEARNS            MN   TRAINED SPOTTER

            1 WEST JUNCTION HWY 71 AND HWY 28

&&

REC
Local storm report, Jun 18, 9:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
921 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             3 SSW NEW MUNICH        45.59N 94.77W
06/18/2009  M0.50 INCH       STEARNS            MN   TRAINED SPOTTER

&&

REC
Local storm report, Jun 18, 9:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
928 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             SPRING HILL             45.52N 94.83W
06/18/2009  M1.00 INCH       STEARNS            MN   PUBLIC

0922 PM     HAIL             4 S NEW MUNICH          45.57N 94.75W
06/18/2009  M1.25 INCH       STEARNS            MN   STORM CHASER

            HAIL STARTED AT 918 PM AND WAS MOSTLY 3/4 INCH...SOME
            HALF DOLLARS.

&&

REC
Local storm report, Jun 18, 9:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
931 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             4 WNW ST MARTIN         45.52N 94.74W
06/18/2009  M0.25 INCH       STEARNS            MN   TRAINED SPOTTER

&&

REC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:03 PM CDTSevere Thunderstorm WarningMPXDouglas57 min
Jun 18, 7:32 PM CDTSpecial Weather StatementMPXMorrison43 min
Jun 18, 7:48 PM CDTSpecial Weather StatementMPXTodd42 min
Jun 18, 8:24 PM CDTSpecial Weather StatementMPXTodd51 min
Jun 18, 8:28 PM CDTSpecial Weather StatementMPXLac qui Parle47 min
Jun 18, 8:37 PM CDTSpecial Weather StatementMPXStearns38 min
Jun 18, 8:51 PM CDTSevere Thunderstorm WarningMPXStearns54 min
Jun 18, 8:57 PM CDTSpecial Weather StatementMPXMorrison48 min
Jun 18, 11:43 PM CDTSpecial Weather StatementMPXPope62 min
Jun 19, 1:00 AM CDTSevere Thunderstorm WarningMPXStearns45 min
Jun 19, 1:45 AM CDTSpecial Weather StatementMPXBenton30 min
Jun 19, 2:54 PM CDTSpecial Weather StatementMPXPope66 min
Jun 19, 4:07 PM CDTSpecial Weather StatementMPXPope38 min
Jun 19, 4:44 PM CDTSpecial Weather StatementMPXPope61 min
Jun 19, 4:50 PM CDTSpecial Weather StatementMPXStearns55 min
Jun 19, 5:36 PM CDTSpecial Weather StatementMPXMeeker, Wright54 min
Jun 19, 6:22 PM CDTSpecial Weather StatementMPXHennepin, Wright38 min
Jun 19, 6:39 PM CDTSpecial Weather StatementMPXHennepin, Wright21 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.